# SDR RAIA00710020

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,662 hours, 17,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5461 - STL - PAX DOOR DIFFICULT TO OPEN.  MAINTENANCE ADJUSTED PHENOLIC STOP ON UPPER FWD SIDE OF FUSELAGE ENTRY AREA.  OPS CHECK GOOD.
